# SDR N6WA20190215401

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 35,425 hours, 24,388 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Out Of Adjust
- Location: Standby
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY COMPASS REQUIES ADJUSTMENT AFTER REPLACEMENT. ADJUSTED STANDBY COMPASS IAW CRJ 700 AMM 34-22-01 OPS CHECK GOOD.
